An exterior product for the homology of groups with integral coefficients modulo p
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 4, p. 339-343
@article{CTGDC_1989__30_4_339_0,
     author = {Ellis, Graham J. and Rodriguez-Fernandez, C.},
     title = {An exterior product for the homology of groups with integral coefficients modulo $p$},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {30},
     number = {4},
     year = {1989},
     pages = {339-343},
     zbl = {0709.20028},
     mrnumber = {1036346},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1989__30_4_339_0}
}
Ellis, G. J.; Rodriguez-Fernandez, C. An exterior product for the homology of groups with integral coefficients modulo $p$. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 4, pp. 339-343. http://www.numdam.org/item/CTGDC_1989__30_4_339_0/

1 J. Barja & C. Rodriguez, Homology groups Hqn (-) and eight-term exact sequences, Cahiers Top. et Géom. Diff. Cat. XXXI (1990). | Numdam | MR 1080239 | Zbl 0717.55018

2 R. Brown & J.-L. Loday, Van Kampen Theorems for diagrams of spaces, Topology, 26 (3) (1987), 311-335. | MR 899052 | Zbl 0622.55009

3 G.J. Ellis, Non-abelian exterior products of groups and exact sequences in the homology of groups, Glasgow Math. J. 29 (1987), 13-19. | MR 876146 | Zbl 0631.20040